Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Reason for early thick brown bleeding? On birth control pills, burning sensation while urinating

I started bleeding yesterday two weeks before my period and it was dark brown and dark red and thick. I am on birth control and have been for years. What could this be? I just passed a cold and during the cold I experienced burning sensation while urinating so I started to drink a lot of water and cranberry juice. Could this be part of what s happening now?
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Infections, especially those involving the pelvic region, cause menstrual disturbances. The type of the spotting you are experiencing is suggestive of breakthrough bleeding. This is likely to have happened due to the urinary infection you have suffered from. It is also likely that the hormone status is disturbed as a result of the infection. Please get proper evaluation by a specialist to plan further management. This cycle may not be protected. You will need styptics, hormone supplements and proper treatment for the infection. Hope this helps.
Answered: Tue, 24 Nov 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor